# SDR ASAA2016022115608

- Difficulty date: February 21, 2016
- Submitted: February 23, 2016
- Operation: Air carrier
- Aircraft: N442AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43293
- Aircraft time: 8,879 hours, 2,873 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Warning Flag
- Condition: False Activation
- Location: Fmc
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

F/O'S ND DISPLAY SHOWED TEMPORARILY VTK FLAG WITH LOSS OF LNAV/VNAV, THEN VTK FLAG WENT AWAY AND LNAV/VNAV RESTORED.  ACFT GROUNDED.  RIGHT FMC LOGGED "PRES POS LAT L, NO FAULTS ON LEFT FMC OR ADIRU'S.  ACCOMPLISHED OPS TEST IAW AMM 34-61-00, SYS OPS CHECKS NORMAL.
